0 Members and 2 Guests are viewing this topic.
When it comes down to it, that's what I believe my POIS is. A combination of histamine, prostaglandins and Leukotrienes working on my brain in response to orgasm. That's probably why antihistamines make me feel better, but not 100% because there is still prostaglandins and leukotrienes that cause a reaction. The only bad thing about taking medication to help it is they are used by your body in other processes, unrelated to POIS, and also used in the brain for other purposes. We need to do some more research on these things. I'd like to find possible medication for all or seperate medications for each.The only thing that confuses me is after I've been celibate for a while I kind of get irritable, but that can be due to lack of release correct?And also, I'd like to comment on a possible remedy during POIS. It is one a day vitacraves gummies + immunity support. One possible reason it helps is because of its selenium content. It definitely puts me into a better mood.
I had some temporary success with loratadine (claritin), but then my symptoms kicked in big time next day. I haven't tried claritin-d yet.Pseudoephedrine acts like a stimulant, and I know that caffeinated soft drinks like colas seem to help me a lot. I want to give claritin-d a try. Last month I abstained for about 2 weeks and seemed to feel somewhat better, but I'm still very inconclusive about whether abstaining for a long time actually clears my symptoms up, which bothers me. I remember hearing that some sufferers had to wait over a month or 2 before starting to feel normal again. I want to abstain while trying all these remedies for as long as possible (for months hopefully), and if I STILL have pois symptoms after all that, well then that would suck. :\
claritin-d, contains loratadine and pseudoephedrine. pseudoephedrine acts as a vasoconstrictor, which is weird, because i thought we were supposed to be looking for vasodillators like b3-niacin, niacinimide.can you take pseudoephedrine and niacinimide at the same time?
Kurtosis, can you take claritin-D and still fall asleep after? I know you mentioned the pseudoephedrine as a stimulant. I guess I haven't tried that either, I tried the claritin 24 hour, and like Prancer said you sometimes feel it the next day. Do you get the same reaction of feeling POIS the next day?And... on a last note... Does anybody experience sleeping problems like I do? I would like to know if it is related to POIS or not, or maybe it's just me being anxious because of this condition.
And... on a last note... Does anybody experience sleeping problems like I do? I would like to know if it is related to POIS or not, or maybe it's just me being anxious because of this condition.
I'm a new user so I apologize if somebody said this already...Okay so I used to expierence severe to mild brain fog and intense fatigue everytime I orgasmed. I started taking a Vitamin B-100 Complex 100mg for the fatigue before I orgasmed and two tablets of Lecithin 120 mg for the brain fog before and after orgasm. Been "cured" ever since. Once again we are all different and react to different medication/supplements. Hope this helped